Skip to Content

What would happen if you gave a patient tramadol instead of trazodone?

Responses (4)

Anonymous 28 Aug 2013

Hello i61599. Pure speculation on my behalf. Sedation, cognitive functions would be impaired. Regards pledge

Delila 28 Aug 2013

... also nausea possibly. If this wasn't a one off, and the patient was given the wrong medication for a period of time, withdrawal symptoms from being without the Trazodone could also occur

DzooBaby 28 Aug 2013

It probably wont cause any lasting harm (unless the patient is allergic) but if you work in a facility. It needs to be reported as a med error and proper paperwork (incident report) needs to be filled out and the doctor needs to be notified. When giving drugs, must always remember Right drug? Right time? Right route? Right patient? If the person is taking trazadone for sleep, they wont sleep as well on Tramadol.

Anonymous 1 Sep 2013

If you are the dr; consult your patient and admit-correct mistake. If you are the patient, call dr and pharmacy. And raise hell!

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions